# SDR IXXA9552

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 561238519
- Condition: Cracked
- Location: Ws 441.5
- Part time: 73,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND IN THE LEFT WING LOWER PLATING.  THE CRACK MEASURED 1.75 INCHES AND WAS LOCATED AT XW 441.5, BETWEEN STRINGERS 63 AND 64.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF THE CRACK, ADDING A FILLER, AND INSTALLING BOTH A DOUBLER AND TRIPLER ON THE INTERNAL AND EXTERNAL SIDES OF THE PLATING.  REPAIR ACCOMPLISHED IAW DOUG ROD SKETCH 94-07-11-009, WHICH IS FAA DER APPROVED AND EO 57-DC8-153.  (W)
